# SDR KBAA202103050001

- Difficulty date: March 3, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N650VM
- Make and model: Cessna 525
- Aircraft serial: 0921
- Aircraft time: 3,179 hours, 2,689 cycles
- Engine: Wilint FJ441AP
- Engine time: 3,179 hours, 2,689 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fdu
- Part number: 119148
- Part serial: CL5ATW1063
- Condition: Failed
- Location: Lt Engine
- Part time: 3,179 hours, 2,689 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

DESCRIPTION FROM THE PIC. WHILE DESCENDING THROUGH 320 I INCREASED THE RATE OF DESCENT FROM 1000 FPM TO 3000 FPM AS I PULLED THE THROTTLES TO AN IDLE THE NO 1 ENGINE FLAMES OUT. THE EMERGENCY CHECKLIST FOLLOWED BY THE AIR RESTART CHECKLIST WAS RAN. THE ENGINE RESTARTED WITH NO FURTHER INCIDENT.
